# SDR FFSA200800002

- Difficulty date: April 26, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N575Y
- Make and model: Beech 1900C
- Aircraft serial: UC162
- Aircraft time: 25,743 hours, 33,782 cycles
- Engine: Pwa PT6A65B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 13600LA902A1
- Condition: Disintegrated
- Location: Nr 4 Wheel
- Component: Wheel Assy
- Component part number: 50060285
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OB (NR 4) MAIN WHEEL AND TIRE ASSEMBLY SEPARATED FROM AIRCRAFT ON LANDING ROLL. WHEEL BEARINGS FAILED ALLOWING WHEEL TO SEPARATE OVER THE AXLE NUT. THERE WERE 285 HOURS AND 256 CYCLES ON THE ASSEMBLY SINCE SCHEDULED BEARING INSPECTION AND LUBRICATION.
